BibTeX record journals/jct/BjornerW89

download as .bib file

@article{DBLP:journals/jct/BjornerW89,
  author       = {Anders Bj{\"{o}}rner and
                  Michelle L. Wachs},
  title        = {\emph{q}-Hook length formulas for forests},
  journal      = {J. Comb. Theory {A}},
  volume       = {52},
  number       = {2},
  pages        = {165--187},
  year         = {1989},
  url          = {https://doi.org/10.1016/0097-3165(89)90028-9},
  doi          = {10.1016/0097-3165(89)90028-9},
  timestamp    = {Fri, 07 Jun 2024 15:05:04 +0200},
  biburl       = {https://dblp.org/rec/journals/jct/BjornerW89.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}